# SDR IPXA10558218

- Difficulty date: December 29, 2009
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 443 ER OUTER SURFACE HAS MECHANICAL DAMAGE ADJACENT TO A FASTENER HOLE (MARKED AND AREAS OF BARE METAL.  REMOVED THE MECHANICL DAMAGE. ACCOMPLISHED HFEC INSP OF REWORKED AREA. COUNTERSINK AROUND THE AFFECTED FASTENER HOLE; ALODINED AND APPLIED (1) COAT OF BMC 10-79 PRIMER. INSTALLED FASTENER WET WITH BMC5-63.
